# SDR REXA97207

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 673
- System (JASC): 2430 · DC Generating System
- Part: Contactor Relay
- Condition: Miswired
- Location: Right
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RIGHT GEN VOLTAGE READ PLUS 30V.  PILOT SMELLED SMOKE IN THE CABIN.  FOUND CONTACTOR RELAY WIRED BACKWARDS, CORRECTED WIRING, OK FOR CONTINUED SERVICE.  (M)
